# SDR IPXA202002051826

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: A5724007120100
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGR/H WING #3 SPOILER FWD OF INBD HINGE SUPPORT BRACKET HAS CRACKR&R BRACKET IAW SRM 51-40-21
